Jump to content
Suzanbe

Suzanbe: AD taper after benzo taper

Recommended Posts

Suzanbe

I just finished a 16 month taper off of a benzo on Oct 9th after taking as directed for almost 30 years. Now I need to taper off of Lexapro (I’ve been taking an SSRI for equally as long). How long should I wait in between tapers? I want to do this slow and cautious.

Share this post


Link to post
Gridley

Welcome to SA, Suzanbe.  Congratulations on finishing your benzo taper.  

 

I would wait at least 3 months before starting your SSRI taper.  At that point, see how stable you're feeling.  If you're not feeling reasonably stable, I would wait a bit longer.

 

We recommend tapering no faster than 10% of current dose every four weeks.

 

 http://survivingantidepressants.org/index.php?/topic/1024-why-taper-by-10-of-my-dosage/

 

This link is specifically about tapering Lexapro.

 

Tips for tapering off Lexapro (escitalopram)

 

To give members the best information, we ask them to summarize their medication history in a signature -- drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly.
 
 
This is your Introduction topic, where you can ask questions and connect with other members.  We're glad you found your way here.
 

Gridley Introduction

 

Lexapro 20 mg since 2004.  Began taper using Brassmonkey slide Jan. 2017.   

End 2017 year 1 of taper at 9.25mg 

End 2018 year 2 of taper at 4.1mg

End 2019 year 3 of taper at 1.0mg  

Current from Oct. 21, 2020 at 0.025mg

Taper is 99.875% complete.

 

Lorazepam 1 mg 1986-1991 CT, resumed a few months later. CT 2000.  1 mg 2011-2016.  Sept, 2016 increased to 0.5 X 3 in split dose. Sept. 2019 increased to 0.625 X 3 after crossover to new brand

 

Imipramine 75 mg daily since 1986.  Jan. 2016 began every 3-weeks 10% taper, down to 15mg.  Aug 2016, discovered SA, updosed to 25mg and holding.  Taper is 66% complete.  

  

Supplements: omega, vitamins E and D3, magnesium glycinate, probiotic, melatonin .3mg


I am not a medical professional and this is not medical advice, but simply information based on my own experience, as well as other members who have survived these drugs.

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy